Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
eltacolad

Behavioural Problems With Minocyclene?

Recommended Posts

Hey everyone,

Have any of you who are on Minocyclene (or even another similar drug) experience different behavioural problems? I have become aggressive towards people, and have become easily angered by even the slightest things.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×